Application of δ − Pre − I − Open Sets in Ideal Topological Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-61 Number-4
Year of Publication : 2018
Authors : SR. Sajuntha
  10.14445/22315373/IJMTT-V61P531

MLA

MLA Style: R. Sajuntha "Application of δ − Pre − I − Open Sets in Ideal Topological Spaces" International Journal of Mathematics Trends and Technology 61.4 (2018): 220-226.

APA Style: R. Sajuntha (2018). Application of δ − Pre − I − Open Sets in Ideal Topological Spaces. International Journal of Mathematics Trends and Technology, 61(4), 220-226.

Abstract
In this paper we introduce some weak separation axioms by utilizing the notions of δ-pre- I-open sets and the δ-pre- I-closure operator.

References
[1] M. Caldas, T. Fukutake, S. Jafari and T. Noiri, Some applications of δ-pre open sets in topological spaces, Bull. Math. Acad. Sinica, Vol.33(3)(2005).
[2] J. Dontchev, On pre-I-open sets and a decomposition of I-continuity, Banyan Math. J., 2(1996).
[3] D. Jankovic and T.R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97(4)(1990), 295-310.
[4] K. Kuratowski, Topology, Vol. I, Academic Press, New York, 1996.
[5] R. Vaidyanathaswamy, The localization theory in set topology, Proc. Indian Acad. Sci.,20(1945), 51-61.
[6] S. Yuksel, A. Acikgoz, T. Noiri, On continuous functions, Turk. J. Math. 29 (2005), 39-51.

Keywords
ideal spaces, δ-pre- I-open, δ-pre- I-closed set, (δ,pl)-T1* (δ,pl)-R°* space and symmetric space.